Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 20, 2019, 7:45 AM CDT for Lipscomb County, Texas. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 7:45 AM CDT (12:45 UTC)
- Expired
- May 20, 2019, 8:00 AM CDT
- In force
- 15 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 3.0 in
- Wind
- 60.0 mph
County Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 172 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 7:48 AM CDT | HAIL 1 | 8 Se Follett, TX | LATE REPORT OF QUARTER SIZE HAIL WITH HEAVY RAIN IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:57 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WUUS54 KAMA 201245
SVRAMA
TXC295-201300-
/O.NEW.KAMA.SV.W.0113.190520T1245Z-190520T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
745 AM CDT Mon May 20 2019
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Eastern Lipscomb County in the Panhandle of Texas...
* Until 800 AM CDT.
* At 745 AM CDT, a severe thunderstorm was located 7 miles southeast
of Follett, or 12 miles northwest of Shattuck, moving east at 35
mph.
This is a very dangerous storm.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Higgins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3607 10020 3642 10018 3646 10000 3609 10000
TIME...MOT...LOC 1245Z 261DEG 31KT 3635 10007
HAIL...3.00IN
WIND...60MPH
$$
Schneider1 follow-up statement
679
WWUS54 KAMA 201252
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
752 AM CDT Mon May 20 2019
TXC295-201300-
/O.CON.KAMA.SV.W.0113.000000T0000Z-190520T1300Z/
Lipscomb TX-
752 AM CDT Mon May 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR EASTERN LIPSCOMB COUNTY...
At 752 AM CDT, a severe thunderstorm was located 8 miles northwest of
Shattuck, moving east at 35 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
eastern Lipscomb County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3614 10015 3643 10012 3646 10000 3613 10000
TIME...MOT...LOC 1252Z 261DEG 31KT 3636 9999
HAIL...2.50IN
WIND...60MPH
$$
SchneiderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:56 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 20, 5:56 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 556 AM CDT Mon May 20 2019 .AVIATION... For the 12Z TAFs: Complicated set of TAFs this morning due to convection across the Panhandles. KDHT and KGUY are more likely to be impacted this morning with thunderstorm activity as KAMA may be delayed until late morning/early afternoon. Thunderstorm activity will likely go through the afternoon and early evening hours. Hard to say at this time how the terminals will be impacted exactly, but MVFR conditions may be common today for low ceilings due to thunderstorms. We should get a break late this morning with a second round of development this afternoon. Activity may be stronger east of the terminals. Additionally, a strong low level jet has develop around 60 knots from the south/southeast at about 1500 AGL which should impact KAMA for non-convective conditions. Front will pass through later today and we will generally clear out from west to east. Guerrero && .PREV DISCUSSION... /Issued 301 AM CDT Mon May 20 2019/ DISCUSSION... Forecast discussion will focus on the immediate potentially high impact threat of severe weather today. Will briefly discuss the long term, but this discussion will not go into too much detail outside of the first 24 hours. Long Term (Tuesday onward): There may be the need for a Wind Advisory Tuesday for strong southerly/westerly wind speeds. Thereafter, multiple rounds of thunderstorms will return mid week and go through the weekend. Chances are severe weather will return during this time period, but at the moment its too early to say the level of which these threats may be across the Panhandles. Continue to expect severe weather as conditions remain favorable this Spring. Getting back to the first 24 hours: We are still on track for perhaps multiple rounds of severe weather today. Its a complex forecast due to the different levels of storm mode and phases between potential "rounds". We may have a brief lull from the morning convection which will allow for the atmosphere to recover, and we may be looking at a potentially high impact weather day this afternoon and evening due to favorable atmospheric conditions for discrete supercells. All hazards are in play today. Confidence is high for severe weather to occur across the forecast area today into at least parts of tonight, especially southeastern parts of the Texas Panhandle where supercell development is most likely. Extra caution should be taken today. Convection is already ongoing this morning as a strong closed H5 low enters the Desert Southwest region. This will place the Panhandles in a favorable area for upscale growth of thunderstorms through tonight. A strong low level jet is anticipated to develop this morning around 40-60 knots. Strong theta-e advection will aid in the development of cluster/multicell thunderstorms from isentropic lift this morning. Above a moist stable layer there is ample CAPE for severe weather. This combined with strong vertical shear will allow for at least some strong updrafts capable of mostly severe hail (perhaps large hail). The CAPE in this elevated layer has decreased from 24 hours ago, but MUCAPE is still around 1000-2000 J/kg, which will be enough to create potential travel impacts during the morning commute hours. This is especially true for an area in the western and northwestern parts of the forecast area where effective bulk shear of 40-60 knots is anticipated with relatively low hail temp heights of -20C (-30C) around ~20K (~23K) feet. Morning convection could very well push out by late morning/early afternoon and give us sort of a lull period as surface low develops across northeast New Mexico/southeast Colorado. From the low an associated warm front may be pushing north through the morning hours. This will place us in a very moist warm sector ahead of an approaching dryline from the west in the afternoon hours. Dewpoints are anticipated to reach the 60s to near 70 for a good portion on the Texas Panhandle. This setup resembles a familiar triple point. The warm sector will be the focus of the next round in the afternoon to evening hours. As initial thunderstorms push out and the atmosphere begins to recover, this is when a mesoscale update may be needed to pinpoint initiation for the next round as this may be a higher end impact day across the Panhandles, especially south/southeastern parts of the Texas Panhandle. The dryline may not advance all the way into eastern parts of the Panhandles before getting washed up in an advancing Pacific cold front, but initiation along the dryline and/or initiation due to convective temperatures (or both) within the warm sector will allow for redeveloping this afternoon. Forecast soundings indicate very high CAPE values due to steep lapse rates and low LCL heights. This combined with effective shear around 60 knots will be supportive of strong rotating updrafts. Surface wind direction with the mesoscale update may be key. Forecast soundings are showing low values for SRH in the 0-1km range, but still is due to a southwesterly wind, but not sure this will actually be the case as winds may be more backed leading to higher helicity values in the low levels, especially just ahead of the dryline. Threat for tornadoes increases moreso if a dryline bulge/kink develops this afternoon. Nevertheless, ingredients are primed for tornadic development this afternoon, especially along and near the I-40 corridor in eastern parts of the Texas Panhandle and south of this area where LCL heights could be around 1000 meters, which is low by Panhandle standards. Confidence is high for potentially significant severe weather today, with all hazards in play today given the supercell potential. Stay tuned tuned for updates today as the atmosphere responds to morning convection and a mesoscale updates becomes warranted. Guerrero && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 99/99
Hazardous weather outlook, May 20, 3:06 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 306 AM CDT Mon May 20 2019 OKZ001>003-TXZ001>020-317-202015- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 306 AM CDT Mon May 20 2019 ...Severe Thunderstorm Watch in effect until 10 AM CDT... This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms will be ongoing this morning, some of which may be severe, with hail being the main threat this morning. Late this morning and afternoon severe weather will become more widespread and potentially higher end with damaging winds, large hail, flooding, and tornadoes all possible. These threats could go into at least parts of the evening hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible Wednesday night through the weekend. Some of these thunderstorms could be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely on Monday.
In the hours before
Special weather statement, May 20, 5:01 AM CDT, 2 hours 44 minutes before
Special Weather Statement National Weather Service Amarillo TX 501 AM CDT Mon May 20 2019 OKZ002-TXZ002-003-007-201100- Texas OK-Sherman TX-Hansford TX-Moore TX- 501 AM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHEASTERN SHERMAN...NORTHWESTERN HANSFORD AND NORTH CENTRAL MOORE COUNTIES UNTIL 600 AM CDT... At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over Sunray, or 12 miles northeast of Dumas, moving northeast at 50 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Sunray, Gruver and Hardesty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for the Panhandle of Oklahoma...and the Panhandle of Texas. LAT...LON 3590 10183 3602 10200 3673 10129 3655 10104 TIME...MOT...LOC 1001Z 221DEG 44KT 3602 10186 Schneider
Special weather statement, May 20, 5:13 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
513 AM CDT Mon May 20 2019
TXZ001-002-006-007-011-201115-
Hartley TX-Sherman TX-Dallam TX-Moore TX-Oldham TX-
513 AM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OLDHAM...SOUTHERN
SHERMAN...SOUTHEASTERN DALLAM...NORTHWESTERN MOORE AND EASTERN
HARTLEY COUNTIES UNTIL 615 AM CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Channing, or 27 miles south of Dalhart, moving
northeast at 55 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Dumas, Hartley, Cactus, Sunray and Channing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Texas.
LAT...LON 3634 10204 3617 10162 3612 10162 3553 10246
3560 10285
TIME...MOT...LOC 1013Z 216DEG 47KT 3566 10250
SchneiderSpecial weather statement, May 20, 6:29 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
629 AM CDT Mon May 20 2019
TXZ006-007-011-016-201230-
Hartley TX-Deaf Smith TX-Moore TX-Oldham TX-
629 AM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OLDHAM...NORTH CENTRAL
DEAF SMITH...WEST CENTRAL MOORE AND SOUTHEASTERN HARTLEY COUNTIES
UNTIL 730 AM CDT...
At 629 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Vega to 10 miles
southwest of Adrian. Movement was northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Dumas, Hartley, Channing and Adrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Texas.
LAT...LON 3593 10245 3592 10192 3516 10257 3510 10284
3519 10277
TIME...MOT...LOC 1129Z 210DEG 43KT 3541 10258 3517 10279
SchneiderLocal storm report, May 20, 7:03 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
703 AM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL SPEARMAN 36.20N 101.19W
05/20/2019 E1.75 INCH HANSFORD TX SOCIAL MEDIA
PICTURES FROM SOCIAL MEDIA SHOW AT LEAST GOLF BALL
SIZED HAIL, POSSIBLY LARGER, THAT FELL IN THE SPEARMAN
AREA THIS MORNING. HAIL LASTED FOR 20 MINUTES WITH A
GRADUAL DECREASE IN SIZE OVER TIME.
&&
EVENT NUMBER AMA1900670
WEBERSpecial weather statement, May 20, 7:04 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
704 AM CDT Mon May 20 2019
OKZ001-002-TXZ001-002-006-201300-
Cimarron OK-Texas OK-Hartley TX-Sherman TX-Dallam TX-
704 AM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...SOUTHEASTERN
CIMARRON...NORTHWESTERN SHERMAN...EASTERN DALLAM AND NORTHEASTERN
HARTLEY COUNTIES UNTIL 800 AM CDT...
At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Conlen to 5 miles
southwest of Hartley. Movement was northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Stratford, Hartley, Eva, Griggs and Conlen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3575 10238 3580 10258 3637 10239 3685 10208
3684 10163
TIME...MOT...LOC 1202Z 216DEG 62KT 3634 10233 3584 10247
SchneiderSpecial weather statement, May 20, 7:45 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Amarillo TX
745 AM CDT Mon May 20 2019
OKZ002-TXZ001>003-006>008-011-012-201330-
Texas OK-Hartley TX-Hutchinson TX-Sherman TX-Dallam TX-Potter TX-
Hansford TX-Moore TX-Oldham TX-
745 AM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...NORTHEASTERN
OLDHAM...NORTHWESTERN HUTCHINSON...NORTHERN POTTER...SHERMAN...
WESTERN HANSFORD...EASTERN DALLAM...MOORE AND EASTERN HARTLEY
COUNTIES UNTIL 830 AM CDT...
At 744 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Stratford to 3 miles north
of Valley De Oro. The line of storms was moving east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Dumas, Stratford, Hartley, Cactus, Sunray, Four Way, Conlen,
Masterson, Lake Meredith and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3650 10221 3652 10132 3538 10177 3555 10222
3599 10247
TIME...MOT...LOC 1244Z 248DEG 21KT 3630 10197 3551 10211
BiedaThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 2:32 AM CDT | Special Weather Statement | AMA | Potter | 58 min |
| May 20, 2:49 AM CDT | Special Weather Statement | AMA | Hartley, Oldham | 56 min |
| May 20, 3:20 AM CDT | Special Weather Statement | AMA | Hartley, Sherman | 55 min |
| May 20, 4:14 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 20, 4:18 AM CDT | Special Weather Statement | AMA | Sherman | 57 min |
| May 20, 5:01 AM CDT | Special Weather Statement | AMA | Hansford | 59 min |
| May 20, 5:13 AM CDT | Special Weather Statement | AMA | Sherman | 62 min |
| May 20, 5:27 AM CDT | Areal Flood Advisory | AMA | Hansford, Hartley, Hutchinson, Moore, Sherman | 6 hr |
| May 20, 5:40 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| May 20, 5:53 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 20, 6:29 AM CDT | Special Weather Statement | AMA | Oldham | 61 min |
| May 20, 6:41 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 64 min |
| May 20, 7:04 AM CDT | Special Weather Statement | AMA | Sherman | 56 min |
| May 20, 7:30 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 45 min |
| May 20, 7:45 AM CDT | Special Weather Statement | AMA | Moore, Sherman | 45 min |
| May 20, 8:10 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall and 1 more | 65 min |
| May 20, 8:23 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 3 hr |
| May 20, 8:56 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more | 27 min |
| May 20, 9:28 AM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 20, 9:45 AM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree, Roberts | 3 hr |
| May 20, 9:52 AM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more | 21 hr |
| May 20, 10:32 AM CDT | Special Weather Statement | AMA | Lipscomb | 28 min |
| May 20, 11:21 AM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 24 min |
| May 20, 11:29 AM CDT | Areal Flood Advisory | AMA | Carson, Moore, Potter | 3 hr |
| May 20, 11:44 AM CDT | Special Weather Statement | AMA | Potter | 46 min |
| May 20, 11:50 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 11 min |
| May 20, 11:59 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 46 min |
| May 20, 12:14 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 30 min |
| May 20, 12:27 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 32 min |
| May 20, 12:58 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 47 min |
| May 20, 1:45 PM CDT | Special Weather Statement | AMA | Hutchinson | 30 min |
| May 20, 1:51 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 54 min |
| May 20, 1:53 PM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| May 20, 2:03 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Moore, Sherman | 3 hr |
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 52 min |
| May 20, 3:02 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 48 min |
| May 20, 3:10 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 65 min |
| May 20, 3:26 PM CDT | Tornado Warning | AMA | Collingsworth | 49 min |
| May 20, 3:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 62 min |
| May 20, 3:33 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 27 min |
| May 20, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 20, 3:52 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 4 hr |
| May 20, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 24 min |
| May 20, 4:22 PM CDT | High Wind Watch | AMA | Deaf Smith, Oldham, Potter, Randall | 15 hr |
| May 20, 4:39 PM CDT | Special Weather Statement | AMA | Donley | 36 min |
| May 20, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 38 min |
| May 20, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 57 min |
| May 20, 5:38 PM CDT | Tornado Warning | AMA | Collingsworth | 17 min |
| May 20, 5:47 PM CDT | Dense Fog Advisory | AMA | Dallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb and 4 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.